# SDR DALA2025052003898

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 77,938 hours, 29,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 FLOORBEAM STIFFENER STRAP AT STA. 365.25 IS CRACKED, LOCATED IN LEFT TUNNEL OF MEC. CORRECTIVE ACTION: FLOORBEAM STIFFENER STRAP AT STA 365.25 FOUND TO BE CRACKED. REPAIRED IAW B757-200 SRM 53-10-51-2R REPAIR 1. (0974445)
